See Alike in...

Alike App

Browser

ReaBrooks15

426d

can effexor withdrawal cause you to be cold and shiver all the time??

Top reply
    • oceaneyes8

      366d

      My withdrawal symptoms happen after about 36hrs without my meds. I get hot flashes and sweats, I get irritated and I get nauseated and get diarrhea. I also will get dizzy and get vertigo if I move my eyes too quickly. I've had to make a habit of taking mine on schedule and refilling my daily med sorter because my ADHD-ish symptoms make me forget ALL THE TIME

    • oceaneyes8

      366d

      My withdrawal symptoms happen after about 36hrs without my meds. I get hot flashes and sweats, I get irritated and I get nauseated and get diarrhea. I also will get dizzy and get vertigo if I move my eyes too quickly. I've had to make a habit of taking mine on schedule and refilling my daily med sorter because my ADHD-ish symptoms make me forget ALL THE TIME

    • spicysugar

      423d

      Sometimes with meds like effexor you can get Brain Zaps (I got them after effexor and after duloxitine) if that's what you're meaning? It's a more rare side effect of stopping SSRIs and SNRIs but do happen sometimes

    • Stephaniej12112

      423d

      I got shakey and hot and cold while withdrawing from effexor.

      • ReaBrooks15

        423d

        @Stephaniej12112 when I wake up in the mornings that's when it starts

        • Stephaniej12112

          421d

          @ReaBrooks15 i think it lasted 2 weeks for me after I stopped taking it (I did not go cold turkey either i followed my psychiatrists recommendations). Not sure if you're fully stopping your meds, but the symptoms will improve, but with time.

    • JammyDogFace

      426d

      I definitely get super cold if I miss mine, a bath is a good way to get your temperature more stable again

    • Something_Strange

      426d

      I think so but I'd also check my temperature if I were you.. but if you don't have a fever then it's probably withdrawals.. I get Shakey if I haven't had my meds in awhile

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion